By Topic

Revisiting Topology Control for Multi-Hop Wireless Ad Hoc Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kun-da Wu ; the Department of Electrical Engineering and the Graduate Institute of Communication Engineering, National Taiwan University, Taipei, Taiwan (e-mail: wjliao@ntu.edu.tw). ; Wanjiun Liao

This paper revisits the topology control problem for multi-hop wireless ad hoc networks. It accounts for the maximum number of links interfering with each node in the network, which is referred to as the interference load in the paper. Finding a topology with minimum interference load is an NP-complete problem. In this paper, we develop the essential theorems and lemmas for constructing low interference load topologies for wireless ad hoc networks. Based on the theoretical results, we provide the design guidelines for topology construction with low interference load, and propose a polynomial-time solution accordingly. The performance of the proposed mechanism is evaluated via simulations. The results show that the proposed mechanism outperforms existing work in terms of lower interference load even using the maximum transmission power in the generated topology.

Published in:

IEEE Transactions on Wireless Communications  (Volume:7 ,  Issue: 9 )